# SDR CA070426009

- Difficulty date: April 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 9,505 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: C2TE83ND
- Condition: Cracked
- Location: Elevator
- Part time: 89 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THIS ELEVATOR LEADING EDGE RIB WAS FOUND CRACKED WHILE CARRYING OUT ANNUAL INSPECTION.  IT WAS DETERMINED THAT THE CRACK WAS THE RESULT OF TOO SHARP OF A BEND RADIUS IN THE AREA WHERE THE PART GETS  RIVETED TO THE ELEVATOR LEADING EDGE SKIN.  THIS DEFECT WAS COMMUNICATED AND THE TOOLING HAS BEEN REPAIRED ALLOWING FOR A MOVE UNIFORM RADIUS ON THE PART IN QUESTION. (TC NR 20070426009)
